MAUDE Adverse Event Report: MEDELA LLC PUMP IN STYLE PRO TRADITIONAL EN ES; PUMP, BREAST, POWERED

MEDELA LLC PUMP IN STYLE PRO TRADITIONAL EN ES; PUMP, BREAST, POWERED
Model Number 101047090
Medical Device Problem Code Suction Problem (2170)
Health Effect - Clinical Code Inflammation (1932)
Date of Event 01/26/2026
Type of Reportable Event Serious Injury
Event or Problem Description
On 3/2/26, the customer emailed medela llc that while using the pump in style pro she was diagnosed with mastitis due to poor or insufficient emptying of her breasts.Additionally, she alleged that she was admitted to the hospital and received iv antibiotics.
 
Additional Manufacturer Narrative
Customer service sent a replacement pump to the customer and asked for the return of her old pump for evaluation.In follow up with a complaint handler on 3/6/2026, the customer stated that she was sent a replacement pump.Additionally, she stated that her infection is resolved but she still has recurring clogs that are manageable.Based on the results of our internal investigation (capa-2025-0027) including published literature, it cannot definitively be concluded that the pump caused or has contributed to the customer's reported mastitis.According to published clinical literature, mastitis incidence in lactating women, with or without a breast pump, can be as high as 33%.In fact, clinical guidelines recommend the use of a breast pump to facilitate the removal of breast milk during periods of mastitis.Additionally, complaint trends across all medela pumps show mastitis incidence consistently below 0.1%, far lower than the 3-20% occurrence in the general population of lactating women [2].
 
Additional Manufacturer Narrative
The pump and customer kit were tested on 4/01/2026, and the evaluation showed high suction when tested with the customer's kit.The pump was then evaluated with the lab kit, and the vacuum readings were in specification.It was also determined in the evaluation that the vacuum readings were in specification when tested with lab tubing and customer's kit.

Brand Name
PUMP IN STYLE PRO TRADITIONAL EN ES
Common Device Name
PUMP, BREAST, POWERED
Manufacturer (Section D)
MEDELA LLC
1101 corporate dr
mchenry IL 60050
Manufacturer (Section G)
MEDELA LLC
1101 corporate drive
mchenry IL 60050
Manufacturer Contact
alea raeber
1101 corporate drive
mchenry, IL 60050
8004358316
MDR Report Key24629178
Report Number1419937-2026-00006
Device Sequence Number8698064
Product Code HGX
UDI-Device Identifier00020451470900
UDI-Public00020451470900
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K200508
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number101047090
Device Catalogue Number101047090
Device Lot Number0000732229
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Distributor Facility Aware Date03/02/2026
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/02/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/18/2026
Supplement Report FDA Received Date04/01/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/28/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale